30 Jul 2012
Yes - shouldn't be a problem (no known drug interactions) but it would pay to check with your health professional first.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i get them so bad in the am i feel nauseated and have been throwing up
1 answer • 14 Jul 2009
i've read some informations about evening primrose oil beauty benefits so i take 1000mg once a day with 400iu vit. E and 500mg ascorbic acid, is ...
1 answer • 29 Jun 2010
I got Evening Primrose Oil when i began really angry all the time, but i want to know does it actually help or can i stop taking it??
1 answer • 28 Jul 2011
I have had a lot of hair loss in last couple months, also I recently broke out in a rash on my arm and legs that felt just like poison oak rash. ...
1 answer • 18 Sep 2011
I started getting hormonal acne and I read that primrose oil helps balance hormones, that cortitrol helps reduce the stress hormone cortisol, and ...
0 answers • 21 Mar 2013